Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A contribution to the theory of Toeplitz matrices

Author: Ulf Grenander
Journal: Trans. Amer. Math. Soc. 79 (1955), 124-140
MSC: Primary 45.0X
MathSciNet review: 0070044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, ed., Higher transcendental functions, New York, 1953.
  • [2] G. H. Hardy and J. E. Littlewood, Tauberian theorems, Proc. London Math. Soc. vol. 13 1914).
  • [3] J. Meixner, Erzeugende Funktionen der Charlierschen Polynome, Math. Zeit. vol. 44 (1939).
  • [4] F. Riesz and B. Sz. Nagy, Leçons d'analyse fonctionelle, Budapest, 1952.
  • [5] G. Szegö, Beiträge zur Theorie der Toeplitzschen Formen, Math. Zeit. vol. 6 (1920) and vol. 9 (1921).
  • [6] Otto Toeplitz, Zur Theorie der quadratischen und bilinearen Formen von unendlichvielen Veränderlichen, Math. Ann. 70 (1911), no. 3, 351–376 (German). MR 1511625, 10.1007/BF01564502
  • [7] G. N. Watson, Notes on generating functions of polynomials. J. London Math. Soc. vol. 8 (1933) and vol. 9 (1934).
  • [8] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society